# SDR HNAA2017060600197

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 53,366 hours, 64,148 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN SOUNED WHEN POWER LEVERS WERE ADVANCED.  CYCLED FLAPS PERFOMED GROUND RUN.  WARNING HORN DID NOT SOUND. OPS CHECK GOOD. OK FOR SERVICE
